# SDR UPS08653415

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Damaged
- Location: L/E Slat
- Component: Slat
- Component part number: 114T310051G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD L/E SLAT CLOSURE PANEL DAMAGED BEYOND LIMITS.  REPAIRED NR 6 L/E SLAT CLOSURE PANEL TORN OFF AREA IAW SRM 57-43-01-2R, REPAIR 3 TABLE 1 WET LAYUP 200DF CURE METHOD. SLAT OPERATION TEST SATISFACTORY IAW AMM 27-81-00-05. ACFT OK FOR SERVICE.
